# SDR 98ZZZM871

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: S53678001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND THE LEFT AFT INBOARD AND FLIGHT ATTENDANT, THE RIGHT AFT INBOARD AND FLIGHT ATTENDANT.  THE RIGHT MIDDLE INBOARD AND OUTBOARD, AND THE RIGHT FORWARD OUTBOARD SEAT TRACKS CORRODED.  REMOVED AND REPLACED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
